# SDR CALA2014021000172

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 49,985 hours, 16,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM HAS LIGHT CORROSION ON UPPER SURFACE AT STATION 986, RBL 3. REMOVED DAMAGED UPPER CHORD OF STATION 986.5 FLOOR BEAM IN ITS ENTIRETY.  INSTALLED PERMANENT REPAIR OF ENTIRE UPPER CHORD IAW SRM 53-7 0-51 REPAIR 4 ALTERNATIVE 1 & ECRA 5310-05981.
